Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Delayed periods, stomach bloating, light red bleeding, brown discharge. Stopped birth control. Causes for symptoms?

My period is now two months late I was on the pill and recently stop taking the pills o my first missed period I took a Home pregnancy test it was negative this past weekend I was drinking alcohol and after wardsmy stomach began to get tight n a lol cranky I went to the bathroom and I had a light red blood n my panties not a lot than the next day some brown discharge was coming out of my vaginal area but not a lot lately my stomach just has been feeling a lol wierd
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
After stopping the pill it may take sometime for regularization of the periods.
And it is difficult to guess the period of ovulation during this time.
Urine pregnancy test kit sometimes may not detect the early pregnancy.
So the spotting you had could be withdrawal bleeding or could also be implantation bleeding.
Better to go for blood test for pregnancy to rule out the possibility of pregnancy.
Take care.

Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor